User menu

A note on the nonparametric estimation of the bivariate distribution under dependent censoring

Bibliographic reference Van Keilegom, Ingrid. A note on the nonparametric estimation of the bivariate distribution under dependent censoring. In: Journal of Nonparametric Statistics, Vol. 16, no. 3-4, p. 659-670 (2004)
Permanent URL http://hdl.handle.net/2078.1/61286
  1. Akritas Michael G., Nearest Neighbor Estimation of a Bivariate Distribution Under Random Censoring, 10.1214/aos/1176325630
  2. Akritas Michael G., Keilegom Ingrid Van, Estimation of bivariate and marginal distributions with censored data, 10.1111/1467-9868.00396
  3. Beran R, Technical Report Univ. California (1981)
  4. Cheng Philip E., Nonparametric estimation of survival curve under dependent censorship, 10.1016/0378-3758(89)90088-8
  5. Heagerty Patrick J., Lumley Thomas, Pepe Margaret S., Time-Dependent ROC Curves for Censored Survival Data and a Diagnostic Marker, 10.1111/j.0006-341x.2000.00337.x
  6. Kaplan E. L., Meier Paul, Nonparametric Estimation from Incomplete Observations, 10.1080/01621459.1958.10501452
  7. Lo Shaw-Hwa, Singh Kesar, The product-limit estimator and the bootstrap: Some asymptotic representations, 10.1007/bf01000216
  8. van der Laan Mark J., Efficient estimation in the bivariate censoring model and repairing NPMLE, 10.1214/aos/1032894454
  9. van der Vaart Aad W., Wellner Jon A., Weak Convergence and Empirical Processes, ISBN:9781475725476, 10.1007/978-1-4757-2545-2
  10. Akritas Michael G., Van Keilegom Ingrid, models, 10.1214/aos/1017939150
  11. Van Keilegom Ingrid, Veraverbeke Noël, Estimation and Bootstrap with Censored Data in Fixed Design Nonparametric Regression, 10.1023/a:1003166728321